# SDR SWI2025F01460

- Difficulty date: October 22, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N144SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000482
- Aircraft time: 26,184 hours, 15,483 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH REPAIR (ETD) TO DAMAGE (PUNCTURE) BETWEEN FRAME 93 AND FRAME 94 AND STRG 23RH AND STRG 21RH FOUND TO BE OUT OF ALLOWABLE DAMAGE LIMITS.  DAMAGE FOUND TO BE INSIDE 1 BAY AT LOCATION ABOVE.  DAMAGE IS ONLY TO SKIN OF AIRCRAFT.  DAMAGE DIMENSIONS ARE 2.123" LONG BY 1.733" WIDE.  DAMAGE HAS BEEN DETERMINED TO BE MAJOR REPAIR PER GMM 3-26. REFERENCE CP 31056519, FOR INITIAL WRITE UP. CP 31056557 FOR DAMAGE DETERMINATION.  (FILED CLOSED)PERFORMED DOUBLER REPAIR BETWEEN FRAME 93 AND FRAME 94 AND STRG 23RH AND STRG 21RH REF ETD2025-170-930773. REPAIR PARTS WEIGH 190 GRAMS AND DOES NOT EFFECT WEIGHT AND BALANCE.
